# SDR USAA2011080900040

- Difficulty date: July 14, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT DIMENSION "A" BETWEEN STRIKER LEVER & FINGER AT PASSENGER/CREW DOOR 841.  ADJUSTMENT CLEARANCE J2 BETWEEN STRIKER LEVER AND FINGER AT PASSENGER/CREW DOOR 841 IAW AMM 52-11-14-0501.
